# SDR N984ME9080

- Difficulty date: April 23, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 1,446 hours
- Engine: Tmeca ARRIEL1E
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: 30001
- Condition: Chafed
- Location: A/C Bay
- Part time: 1,446 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING DRIVE PULLEY BOLTS SHEARED AND THE PULLEY DETACHED FROM THE DRIVE. IT LOOKS LIKE THE BOLTS LOST TORQUE SLIGHTLY, BOLT HEADS WERE SAFETIED, THE THE PULLEY WORKED THE THE BOLTS UNTIL THEY SHEARED. I HAVE OPERATED 8500 HOURS ON 5 DIFFERENT EC-145S WITH THIS PULLY SYSTEM WITHOUT ANY PROBLEMS. I HAVE CHECKED MY OTHER 5 EC-145 HELICOPTERS FOR AIR-CONDITIONG PULLY ATTACHMENT AND THEY ARE ALL PERFECT. THIS SEEMS TO BE AN ISOLATED INCIDENT. --- AFTER FURTHER INVESTIGATION OF THE ATTACHING BOLTS, THE BOLT SHANKS THAT WERE STILL IN THE PULLEY WERE TIGHT HOWEVER FRETTING WAS FOUND ON THE PULLEY ATTACHING SURFACE. IT IS QUITE POSSIBLE THAT THE INSTALLER OF THIS STC (HELI-DYNE)INSTALLED THE WRONG LENGTH BOLTS.
